# SDR FDEA200809063752

- Difficulty date: September 6, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 32,882 hours, 9,578 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: Z3200203
- Part serial: 22304
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPT TLV, ATC ADVISED COMPANY THAT RUBBER WAS FOUND ON RWY AFTER TAKEOFF.  FRA CONFIRMED THAT A STARBOARD SIDE WAS DAMAGED.  FOUND NR 8 TIRE LOST COMPLETE REINFORCED PLY, NO DAMAGE ON FLAPS OR GEAR FOUND.  REMOVED AND REPLACED NR  7 TIRE FOR OVERLOAD.
